A specialization theorem for p-adic power series converging on the closed unit disc

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)613-623
Number of pages11
JournalJournal of Algebra
Volume73
Issue number2
DOIs
StatePublished - Dec 1981

Fingerprint

Specialization
P-adic
Power series
Unit Disk
Closed
Theorem

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

A specialization theorem for p-adic power series converging on the closed unit disc. / van den Dries, Lou.

In: Journal of Algebra, Vol. 73, No. 2, 12.1981, p. 613-623.

Research output: Contribution to journalArticle

@article{4d8f2b75bbac405b9f3b701e99480ef4,
title = "A specialization theorem for p-adic power series converging on the closed unit disc",
author = "{van den Dries}, Lou",
year = "1981",
month = "12",
doi = "10.1016/0021-8693(81)90339-2",
language = "English (US)",
volume = "73",
pages = "613--623",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - A specialization theorem for p-adic power series converging on the closed unit disc

AU - van den Dries, Lou

PY - 1981/12

Y1 - 1981/12

UR - http://www.scopus.com/inward/record.url?scp=0038073722&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0038073722&partnerID=8YFLogxK

U2 - 10.1016/0021-8693(81)90339-2

DO - 10.1016/0021-8693(81)90339-2

M3 - Article

AN - SCOPUS:0038073722

VL - 73

SP - 613

EP - 623

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

IS - 2

ER -